Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (1135 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 1, 1987, pp. 195–207
DOI: 10.2977/prims/1195176850

On the Higher Thorn Polynomials of Morin Singularities

Yoshifumi Ando[1]

(1) Department of Mathematical Sciences, Yamaguchi University, 1677-1, Yoshida, 753-8512, Yamaguchi City, Japan

No abstract available for this article.

No keywords available for this article.

Ando Yoshifumi: On the Higher Thorn Polynomials of Morin Singularities. Publ. Res. Inst. Math. Sci. 23 (1987), 195-207. doi: 10.2977/prims/1195176850